# SDR C2XA06CL086

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 11,648 hours, 9,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT LIGHTS BELOW EMERGENCY EXIT DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 5 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
